# SDR DALA13061745640

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON HYDRAULIC DISCONNECT PANEL DOUBLER CRACKED AT LOWER END BELOW LOWER AFT HYDRAULIC FEED THRU HOLE.   REMOVED AND REPLACED DOUBLER IAW SRM 51-40-02 PG 6 & 7
